The Triple Ordinates for 3-variable v-convex Functions in Hadamard’s Inequality

  • Hussein Sami Shihab Department of Medical Physics, Madenat Alelem University College, Iraq
Keywords: Jensen’s inequality, v-inequality, Hadamard’s v-convex function

Abstract

In this paper, along with a number of applications, the extension of Hadamard’s kind inequality for v-convex functions and v-convex functions on triple ordinates given in 3 variables is shown.

References

H. Hudzik and L. Maligranda, Some remarks on s-convex functions, Aequationes Math. 48 (1994), 100-111. https://doi.org/10.1007/bf01837981

M. Alomari and M. Darus, The Hadamard’s inequality for s-convex function of 2-variables on the co-ordinates, Int. J. Math. Anal. 2(13) (2008), 629-638.

S.S. Dragomir and S. Fitzpatrick, The Hadamard’s inequality for s-convex functions in the second sense, Demonstratio Math. 32(4) (1999), 687-696. https://doi.org/10.1515/dema-1999-0403

S. S. Dragomir, On Hadamard’s inequality for convex functions on the co-ordinates in a rectangle from the plane, Taiwanese Journal of Mathematics 5 (2001), 775-788. https://doi.org/10.11650/twjm/1500574995

S. S. Dragomir, A mapping in connection to Hadamard’s inequality, An Ostro. Akad. Wiss. Math. -Natur (Wien) 128 (1991), 17-20.

S. S. Dragomir, Two mappings in connection to Hadamard’s inequality, J. Math. Anal. Appl. 167 (1992), 49-56.

Published
2022-11-08
How to Cite
ShihabH. S. (2022). The Triple Ordinates for 3-variable v-convex Functions in Hadamard’s Inequality. Earthline Journal of Mathematical Sciences, 11(2), 249-263. https://doi.org/10.34198/ejms.11223.249263
Section
Articles